# SDR SWAA2021120142238

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT RBL 21; WL 165; STA 867+2; RBL 22; WL 165.5; STA 867+5; RBL22; WL 167; STA 867+15; RBL 21; WL 167; STA 867+15; RBL 22; WL 166; STA 887+7; RBL 22; WL 171; ; / [01] CORROSION AT BS 887+7 RBL 22 WL 171 TO BE EVALUATED ON CUST CARD# TTG8Q0098CUC. EVALUATED CORROSION AT ALL OTHER LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 867+2 RBL 21 WL 165 IN 1'X1' AREAS; FOUND 0.015 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ID ATS 1225 S/N UNKNOWN; [02] VERIFIED OUT OF LIMITS; [03] LOCATED AND DRILLED ACB FLOOR TO SIDEWALL SUPPORT AT BS867- BS887; WL167; RBL 22 PER SRM 51-40-05-0-G AND DWG 146A7500; [04] VERIFIED CORRECTIVE ACTION 3.
